# SDR A6WA200740011

- Difficulty date: January 9, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R7526215T
- Condition: Cracked
- Location: Rt Mlg Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC TRANSDUCER HOT CHANNEL IN RIGHT MLG BAY CEILING CRACKED APPROXIMATELY .2 INCHES LONG, BRACKET P/N 601R75262-157.  MAINTENANCE DRILLED OFF, REMOVED CRACKED BRACKET.  DRILLED UP AND INSTALLED NEW BRACKET P/N 601R-75262-15T WET USING PR1422B SEALANT AN MS20470AD5-6 SOLID RIVETS, PRIMED, PAINTED DINOTROLED REPAIR AREA IAW CRJ 200 SRM.  (M)
